Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 31, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 20, 2006, 9:15 PM EDT for Bristol County, Massachusetts. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2006, 9:15 PM EDT (01:15 UTC)
- Expired
- Jun 20, 2006, 9:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Bristol County, MA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:30 PM EDT | HAIL 0.75 | Attleborough, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 1.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 210116 SVRBOX MAC005-210145- /O.NEW.KBOX.SV.W.0031.060621T0115Z-060621T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 915 PM EDT TUE JUN 20 2006 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BRISTOL COUNTY IN SOUTHEAST MASSACHUSETTS THIS INCLUDES THE CITIES OF...TAUNTON...NORTH ATTLEBOROUGH... ATTLEBOROUGH * UNTIL 945 PM EDT * AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR ATTLEBOROUGH...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NORTON BY 920 PM EDT TAUNTON BY 930 PM EDT BERKLEY AND RAYNHAM BY 935 PM EDT LAT...LON 4202 7135 4190 7143 4180 7106 4193 7103 $$ FIELD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:19 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 20, 5:19 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 519 PM EDT TUE JUN 20 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM FOR MOST OF THE REGION EXCEPT PORTIONS OF THE SOUTH COAST, CAPE AND ISLANDS... .KBOX RADAR... CONTINUES OUT OF SERVICE INTO THURSDAY IN A SOFTWARE/SYSTEM UPGRADE. USING ADJACENT OFFICES RADAR TO WARN. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... A SEVERE THUNDERSTORM WATCH REMAINS POSTED UNTIL 8 PM AS THE LATEST LAPS SOUNDING SHOWS 1000 TO 1500 J/KG OF CAPE ACROSS THE REGION. RECOVERY HAS OCCURRED ACROSS OUR WESTERN SECTIONS AND SOME ACTIVITY IS STILL FIRING TO OUR WEST OVER NEW YORK STATE. SCATTERED SHOWERS AND THUNDERSTORMS WILL COME TO AN END LATER THIS EVENING AS COLD FRONT PUSHES OFF THE COAST. OTHERWISE...LIGHT WINDS TONIGHT WILL ALLOW FOR AREAS OF PATCHY FOG TO DEVELOP. A BEAUTIFUL DAY IS ON TAP FOR WEDNESDAY. MOSTLY SUNNY SKIES AND 850 MB TEMPERATURES BETWEEN +11 AND +13C SHOULD ALLOW FOR HIGHS IN THE LOWER TO MID 80S. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WRF NOW IN THE NAM SLOT AND HAVE LITTLE CONFIDENCE IN USING IT... INCLUDING MAX TEMPS BOTH THU AND FRI...QPF LOOKS UNUSUAL AS WELL SINCE SHADOWING ASSOCIATED WITH THIS MODEL COMES TO THE FORE. THEREFORE...TIL I GAIN CONFIDENCE...COMBO OF 12Z/20 GFS/ECMWF/UKMET WERE USED FOR THIS FCST. SEVERE AND FF POTENT THURSDAY AND FRIDAY...ESPECIALLY AFTERNOONS WITH LARGE CAPE. WERE A LITTLE CONCERNED ABOUT AFTERNOON CAPPING THURSDAY. THIS NEED REANALYSIS IN FUTURE SHIFTS. WEVE ALREADY HAD TWO SEVERE EVENT DAYS THIS WEEK...ANTICIPATING FRIDAY AS A BIG WET MICROBURST DAY EVOLVING INTO A 2-3 HOUR TRAINING FF EVENT SOMEWHERE IN CENTRAL-ERN MASS/NRN RI/N CT LATE AFTN. PWATS +1 TO +2SD. THAT SUGGESTS POTENTIALLY 3-4 INCH TWO HOUR RAINFALLS. TODAYS LITTLE 1.5 PWAT OFFERED ISOLATED EXCESSIVE RFALL VCNTY CEF MIDDAY WITH 1.5 IN OUR OHP MOSAIC AND OBSERVED POOR DRAINAGE FLOODING EVIDENCE. THIS WEEKEND...COOLS DOWN BUT PWAT AXIS REMAINS ALIGNNED SE NEW ENGLAND. IF WAVES OF LOW PRES...THEN WE HAVE A WATER PROBLEM. IF NOT...THEN THE HEAVY RAIN SHIFTS S OF OUR AREA. IN ALL LIKELIHOOD WAA DRIVEN SHOWERS/POSSIBLE TSTMS EITHER LATE SUN OR MON. HOW TUE/WED EVOLVE...DONT KNOW FOR SURE BUT ITS A WARM HUMID PATTERN WITH STRONG 5H RIDGE JUST TO OUR SE. INVERTED TROF/WFRONT LATE SUN- MON MAY SHIFT NW OF OUR AREA TUE? THEREFORE ITS POSSIBLE RW+ SHIFTS NW OF OUR AREA BUT THAT IS TO BE DETERMINED. PLEASE SEE HYDRO... && .AVIATION... LOCALLY BRIEF VLIFR CONDITIONS THIS EVENING IN THUNDERSTORM ACTIVITY...OTHERWISE EXPECT VFR CONDITIONS EXCEPT ON NANTUCKET WHERE LOW CLOUDS AND FOG MAY WAIT FOR THE COLD FRONT LATE TONIGHT TO SCOUR THEM OUT. && .MARINE... WNA MODEL HAS BEEN WAY OVERDONE THE PAST FEW DAYS AS WARM SOUTH TO SOUTHWEST WINDS HAVE HAD TROUBLE MIXING OVER THE OCEAN. THEREFORE...HAVE LOWERED WNA OUTPUT BY 1 OR 2 FEET. STILL EXPECT MARGINAL 5 FOOT SEAS ON OUR SOUTHERN WATERS SO WILL CONTINUE WITH SCA THROUGH LATE TONIGHT. SEAS WILL LOWER A BIT THEREAFTER...SO NO HEADLINES EXPECTED ON WEDNESDAY. LONG TERM...SCA SEAS AND POSSIBLY WINDS FOR THE S COAST THU AND POSSIBLY FRIDAY. FOGGY THU NIGHT THROU EARLY NEXT WEEK S COAST. && .HYDROLOGY... THE GFS CONTS TO SIGNAL VERY LARGE 7 DAY RAIN TOTALS. THE 12Z GFS OP RUN MOVED THE 9+ FROM S OF LI NWWD TO THE CATSKILLS AS 10+. IN SNE WE CONT TO LOOK AT 3PLUS. CONFIDENCE CONTINUES HIGHER THAN AVG FOR LARGE RAIN TOTALS IN SNE AND ALL WATER INTEREST SHOULD CONTINUE TO MONITOR FORECASTS LATE THIS WEEK INTO EARLY NEXT WEEK. CPC 6-14 DAY CONTS HIGHER THAN NORMAL CONFIDENCE OF WETTER THAN NORMAL... ESPECIALLY RI/CT/SE MASS. ESF MAY BE ISSUED LATE THIS WEEK IF CONFIDENCE INCREASES. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY FOR ANZ254-255 UNTIL 5 AM WEDNESDAY. && SHORT TERM...FRANK LONG TERM...DRAG AVIATION...FRANK MARINE...FRANK/DRAG HYDROLOGY...DRAG
Hazardous weather outlook, Jun 20, 5:33 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 533 PM EDT TUE JUN 20 2006 ANZ230>237-250-254-255-270-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-211030- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON- WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM- WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-WESTERN FRANKLIN- WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-WESTERN NORFOLK- WESTERN PLYMOUTH-WINDHAM- 533 PM EDT TUE JUN 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...MOST OF MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY ACROSS SOUTHERN NEW ENGLAND THIS AFTERNOON AND EVENING BETWEEN 1 AND 7 PM. THE SEVERE WEATHER THREAT COVERS MOST OF THE REGION...EXCEPT FOR THE IMMEDIATE SOUTH COAST...CAPE AND ISLANDS. SOME OF THE THUNDERSTORMS THAT DEVELOP WILL LIKELY BECOME SEVERE... PRODUCING DAMAGING STRAIGHT LINE WIND GUSTS TO 60 MPH AS WELL AS LARGE HAIL. THESE THUNDERSTORMS ARE ALSO EXPECTED TO CONTAIN DANGEROUS CLOUD TO GROUND LIGHTNING. IN ADDITION...SOME THUNDERSTORMS MAY PRODUCE TORRENTIAL DOWNPOURS RESULTING IN MINOR FLOODING IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FRONTAL SYSTEM OSCILLATING NORTH AND SOUTH THROUGH THE REGION THURSDAY THROUGH SATURDAY IS EXPECTED TO BRING AT LEAST TWO PERIODS OF STRONG THUNDERSTORMS TO THE REGION WITH THE POTENTIAL FOR FLOODING RAINS...LIGHTNING STRIKES AND STRONG WIND GUSTS. THURSDAY OR MORE LIKELY FRIDAY WILL PRODUCE ANOTHER ONE OR TWO AFTERNOONS OF SEVERE WEATHER EVENTS. FRIDAY LOOKS THE MORE LIKELY FOR AFTERNOON OR EVENING FLASH FLOOD POTENTIAL. STORMS THIS EVENING THROUGH FRIDAY AFTERNOON WILL POSSIBLY HAVE AN ADVERSE IMPACT ON THE MARINE COMMUNITY. A DENSE FOG ADVISORY MAY BE NEEDED FOR A FEW HOURS FRIDAY OR THIS WEEKEND ON THE SOUTH COAST. THE WEEKEND THROUGH MONDAY...WATER INTERESTS SHOULD CONTINUE TO MONITOR FORECASTS. POTENTIAL EXISTS FOR FURTHER HEAVY RAINS IN THE COOLER BUT STILL VERY HUMID AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IN PROGRESS FOR SEVERE THUNDERSTORMS. SPOTTER ACTIVATION MAY BE NEEDED AGAIN THURSDAY AND FRIDAY FOR SEVERE STORMS. FRANK/DRAG
In the hours before
Special weather statement, Jun 20, 7:12 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 712 PM EDT TUE JUN 20 2006 MAZ004-210015- NORTHERN WORCESTER MA- 712 PM EDT TUE JUN 20 2006 AT 711 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO AT LEAST 50 MPH AND HAIL 5 MILES WEST OF ATHOL...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR...ATHOL BY 720 PM EDT...PHILLIPSTON BY 730 PM EDT...TEMPLETON AND GARDNER BY 740 PM EDT...WESTMINSTER AND HUBBARDSTON BY 750 PM EDT...PRINCETON AND FITCHBURG BY 800 PM EDT... LEOMINSTER AND STERLING BY 810 PM EDT. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST FRANKLIN COUNTY UNTIL 730 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. THOMPSON
Special weather statement, Jun 20, 7:21 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 721 PM EDT TUE JUN 20 2006 MAZ003-004-010-202345- EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-NORTHERN WORCESTER MA- 721 PM EDT TUE JUN 20 2006 AT 720 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER PELHAM...OR ABOUT 7 MILES EAST OF AMHERST... MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR...BARRE AND HARDWICK BY 740 PM EDT... OAKHAM AND 8 MILES SOUTHWEST OF HUBBARDSTON BY 750 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. FIELD
Local storm report, Jun 20, 7:54 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
754 PM EDT TUE JUN 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL CHICOPEE 42.18N 72.57W
06/20/2006 M0.75 INCH HAMPDEN MA AMATEUR RADIO
DIME HAIL AT 1215PM. NICKEL AT 1216 PM.
1216 PM HAIL CHICOPEE 42.18N 72.57W
06/20/2006 E0.88 INCH HAMPDEN MA AMATEUR RADIO
REPORTS OF HAIL COVERING THE GROUND.
1234 PM HAIL SPRINGFIELD 42.12N 72.54W
06/20/2006 E0.75 INCH HAMPDEN MA AMATEUR RADIO
DIME SIZED HAIL.
1243 PM HAIL SPRINGFIELD 42.12N 72.54W
06/20/2006 E0.88 INCH HAMPDEN MA AMATEUR RADIO
EXIT 3 INTERSTATE 91
1250 PM TSTM WND DMG SPRINGFIELD 42.12N 72.54W
06/20/2006 HAMPDEN MA AMATEUR RADIO
4 LOCATIONS IN SPRINGFIELD WITH TREES DOWN. PROBABLY WIND
DAMAGE RELATED.
0250 PM TSTM WND DMG WOONSOCKET 42.00N 71.50W
06/20/2006 PROVIDENCE RI AMATEUR RADIO
6-8 INCH DIAMETER BRANCHES DOWN ON GASCO RD.
0540 PM TSTM WND DMG PROVIDENCE 41.82N 71.42W
06/20/2006 PROVIDENCE RI AMATEUR RADIO
SCAFFOLDING BLOWN DOWN AT STATE CAPITOL BUILDING.
0540 PM TSTM WND DMG PROVIDENCE 41.82N 71.42W
06/20/2006 PROVIDENCE RI AMATEUR RADIO
WIRES DOWN ON PECON ST AND DOUGLAS AVE
0605 PM TSTM WND DMG WORTHINGTON 42.42N 72.93W
06/20/2006 HAMPSHIRE MA AMATEUR RADIO
SEVERAL LARGE LIMBS DOWN ON ROUTE 112
0720 PM HAIL CHICOPEE 42.18N 72.57W
06/20/2006 E0.75 INCH HAMPDEN MA AMATEUR RADIO
&&Special weather statement, Jun 20, 8:11 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 811 PM EDT TUE JUN 20 2006 CTZ003-004-RIZ001-002-210115- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-TOLLAND CT-WINDHAM CT- 811 PM EDT TUE JUN 20 2006 AT 809 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF WILLINGTON...OR ABOUT 6 MILES NORTHWEST OF MANSFIELD...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL CONTAIN DANGEROUS CLOUD TO GROUND LIGHTNING...AND MAY ALSO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL. THE THUNDERSTORM WILL BE NEAR...ASHFORD BY 820 PM EDT...EASTFORD AND POMFRET BY 830 PM EDT...PUTNAM AND KILLINGLY BY 840 PM EDT...FOSTER AND BURRILLVILLE BY 850 PM EDT...GLOCESTER BY 900 PM EDT...SMITHFIELD AND NORTH PROVIDENCE BY 910 PM EDT. THOMPSON
Local storm report, Jun 20, 8:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
828 PM EDT TUE JUN 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL CHICOPEE 42.18N 72.57W
06/20/2006 M0.75 INCH HAMPDEN MA AMATEUR RADIO
DIME HAIL AT 1215PM. NICKEL AT 1216 PM.
1216 PM HAIL CHICOPEE 42.18N 72.57W
06/20/2006 E0.88 INCH HAMPDEN MA AMATEUR RADIO
REPORTS OF HAIL COVERING THE GROUND.
1234 PM HAIL SPRINGFIELD 42.12N 72.54W
06/20/2006 E0.75 INCH HAMPDEN MA AMATEUR RADIO
DIME SIZED HAIL.
1243 PM HAIL SPRINGFIELD 42.12N 72.54W
06/20/2006 E0.88 INCH HAMPDEN MA AMATEUR RADIO
EXIT 3 INTERSTATE 91
1250 PM TSTM WND DMG SPRINGFIELD 42.12N 72.54W
06/20/2006 HAMPDEN MA AMATEUR RADIO
4 LOCATIONS IN SPRINGFIELD WITH TREES DOWN. PROBABLY WIND
DAMAGE RELATED.
0250 PM TSTM WND DMG WOONSOCKET 42.00N 71.50W
06/20/2006 PROVIDENCE RI AMATEUR RADIO
6-8 INCH DIAMETER BRANCHES DOWN ON GASCO RD.
0540 PM TSTM WND DMG PROVIDENCE 41.82N 71.42W
06/20/2006 PROVIDENCE RI AMATEUR RADIO
SCAFFOLDING BLOWN DOWN AT STATE CAPITOL BUILDING.
0540 PM TSTM WND DMG PROVIDENCE 41.82N 71.42W
06/20/2006 PROVIDENCE RI AMATEUR RADIO
WIRES DOWN ON PECON ST AND DOUGLAS AVE
0605 PM TSTM WND DMG WORTHINGTON 42.42N 72.93W
06/20/2006 HAMPSHIRE MA AMATEUR RADIO
SEVERAL LARGE LIMBS DOWN ON ROUTE 112
0720 PM HAIL CHICOPEE 42.18N 72.57W
06/20/2006 E0.75 INCH HAMPDEN MA AMATEUR RADIO
0815 PM HAIL LEICESTER 42.25N 71.90W
06/20/2006 E0.88 INCH WORCESTER MA TRAINED SPOTTER
0815 PM HAIL LEICESTER 42.25N 71.90W
06/20/2006 E0.75 INCH WORCESTER MA TRAINED SPOTTER
&&Special weather statement, Jun 20, 8:46 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 846 PM EDT TUE JUN 20 2006 MAZ005-013-017-RIZ001-002-210130- CENTRAL MIDDLESEX MA-NORTHERN BRISTOL MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN NORFOLK MA- 846 PM EDT TUE JUN 20 2006 ...STRONG THUNDERSTORMS MOVING INTO SOUTHEAST NEW ENGLAND... AT 845 PM...DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS STRETCHING FROM NEAR HOPKINTON MASSACHUSETTS SOUTHWESTWARD TO DOUGLAS MASSACHUSETTS AND BURRILLVILLE RHODE ISLAND...AND SOUTHWEST TO POMFRET AND BROOKLYN IN NORTHEAST CONNECTICUT. THE STORMS WERE MOVING TO THE EAST AT 35 MPH AND WILL BE AFFECTING MUCH OF NORFOLK...PROVIDENCE...AND EASTERN WINDHAM COUNTIES BETWEEN 845 PM AND 930 PM. FREQUENT LIGHTNING...SMALL HAIL...WIND GUSTS TO 40 MPH...AND TORRENTIAL DOWNPOURS WILL ACCOMPANY THESE STORMS. FIELD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:48 PM EDT | Special Marine Warning | BOX | 51 days | |
| Jun 20, 9:39 PM EDT | Special Marine Warning | BOX | 61 days | |
| Jun 20, 9:48 PM EDT | Special Marine Warning | BOX | 61 days |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.